# SDR UPS07849986

- Difficulty date: June 13, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fs 1270 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SPLICE FITTING CRACKED (C-PIT) L31L STA 1270.  REMOVED AND REPLACED LONGERON SPLICE FITTING AT STA 1270 L31L IAW SRM 51-1-20D, AND SRM 51-3-2.
